# SDR SWAA2012071605864

- Difficulty date: June 23, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 951 TO BS 986.5, RBL 50.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
